MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SHIELDED BLADED ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTB73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: thoracoscopy robot.Event description: customer says that trocar broke in the patient.Additional information request from an applied medical representative via email on 28feb2025: there was no patient injury and the patient is fine.The device was used during thoracoscopy robot.No photos available.Trocar placement every thing was good but when surgeon wants to introduce the camera he saw that the trocar was broke in two pieces.Inferior part of the trocar broke and the break did not cause particulation.The trocar was inserted via intercostal with no difficulty insertion.The obturator was inserted in the cannula at the time of the incident.Patient status: fine.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a cannula shaft break.The cannula wall thickness near the fracture location was measured and did not meet specifications.Based on the condition of the returned unit and description of the event, it is possible the reported event was due to uneven wall thickness of the cannula and/or forces exerted on the cannula during the procedure.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: thoracoscopy robot.Event description: customer says that trocar broke in the patient.Additional information request from an applied medical representative via email on 28feb2025: there was no patient injury and the patient is fine the device was used during thoracoscopy robot no photos available.Trocar placement everything was good but when surgeon wants to introduce the camera, he saw that the trocar was broke in two pieces.Inferior part of the trocar broke and the break did not cause particulation.The trocar was inserted via intercostal with no difficulty insertion.The obturator was inserted in the cannula at the time of the incident.Patient status: fine.

Brand Name
KII SHIELDED BLADED ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key21516370
Report Number2027111-2025-00394
Device Sequence Number9584619
Product Code GCJ
UDI-Device Identifier00607915123727
UDI-Public(01)00607915123727
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTB73
Device Catalogue Number101476486
Device Lot Number1537519
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/04/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown